# SDR A6WA202312198682

- Difficulty date: October 19, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 41,593 hours, 39,950 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

WHEN SELECTING GEAR UP, GEAR DISAGREE. COMPLIED WITH QRH, MESSAGE CLEARED. NORMAL LANDING. NOSE STEERING NORMAL. NOSE GEAR INDICATED DOWN AFTER SELECTING UP, NOSE REMAINED GREEN.  AIRCRAFT REMOVED FROM SERVICE.  R&R NLG OLEO CENTERED/EXTENDED PROX SENSOR BRACKET REFERENCING AMM      32-21-01.  OPS CHECK GOOD AT THIS TIME FOR PROX SENSOR SYSTEM.
